# SDR DALA2014111306106

- Difficulty date: October 30, 2014
- Submitted: November 13, 2014
- Operation: Air carrier
- Aircraft: N974DL
- Make and model: Doug MD-88
- Aircraft serial: 53242
- Aircraft time: 62,064 hours, 45,841 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Damaged
- Location: Bs 235
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED DRILL HOLES ON LONGERON 24L BS 235.  THE LONGERON WAS REMOVED IAW SRM 51-30-2/51-30-5.  A NEW SECTION OF LONGERON WAS TRIMMED AND DRILLED IAW SRM 51-10-4, WAS TREATED AND PAINTED IAW SRM 51-10-3 AND WAS INSTALLED.
